# SDR ASAA1077206

- Difficulty date: January 6, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 36,347 hours, 16,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT RBL 32 BS 312 328.  REPLACED WITH NEW INTERCOSTAL.
